Friday, 12 May 2017

Buy Acemiz Plus Online

What is Acemiz Plus?
Acemiz Plus Tablet is used for Joint pain, Headache, Toothache, Cold, Fever, Ear pain and other conditions.
Acemiz Plus Tablet contains Aceclofenac, and Paracetamol as active ingredients.
Acemiz Plus Tablet works by increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating; blocking the action of cyclo-oxygenase in the body.

Acemiz Plus Tablet Uses
Acemiz Plus Tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
Joint pain
Headache
Toothache
Cold
Fever
Ear pain
Periods pain
Rheumatoid arthritis
Ankylosing spondylitis
Osteoarthritis
Periarthritis of scapulohumerous
Lumbago
Ischiadynia

Acemiz Plus Tablet Working, Mechanism of Action and Pharmacology
Acemiz Plus Tablet improves the patient's condition by performing the following functions:
Increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
Blocking the action of cyclo-oxygenase in the body.

Acemiz Plus Tablet - Composition and Active Ingredients
Acemiz Plus Tablet is composed of the following active ingredients (salts)
Paracetamol (500 MG)
Aceclofenac (100 MG)

Acemiz Plus Tablet - Side-effects
The following is a list of possible side-effects that may occur from all constituting ingredients of Acemiz Plus Tablet. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious. Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
Skin allergies
Abnormalities of blood cells
Abdominal pain
Flatulence
Vomiting
Blood dyscrasias

Acemiz Plus Tablet - Precautions & How to Use
Before using this drug, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
Avoid driving and operate dangerous machinery
Avoid using it if allergic to paracetamol
Do not take paracetamol if you consume alcoholic beverages every day
Gastro-intestinal disorders
History of gastroulceration
Patients recovering after a surgery

Acemiz Plus Tablet - Drug Interactions
If you use other drugs or over the counter products at the same time, the effects of Acemiz Plus Tablet may change. This may increase your risk for side-effects or cause your drug not to work properly. Tell your doctor about all the drugs, vitamins, and herbal supplements you are using, so that you doctor can help you prevent or manage drug interactions. Acemiz Plus Tablet may interact with the following drugs and products:
Alcohol
Interfere with certain laboratory tests
Juxtapid mipomersen
Ketoconazole
Leflunomide
No reported drug interaction

Acemiz Plus Tablet - Contraindications
Hypersensitivity to Acemiz Plus Tablet is a contraindication. In addition, Acemiz Plus Tablet should not be used if you have the following conditions:
Active peptic ulcer
Acute rhinitis
Allergy to Aceclofenac
Asthma
Hepatic impairment
Hypersensitivity

For more Information visit us our website: safegenericpharmacy.com



No comments:

Post a Comment